# SDR 96UAL900963

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Contacts
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE FWD GALLEY DOOR INOPERATIVE.  CLEANED DISCONNECT CONTACTS, LIGHT CHECKS OK.
